# SDR DALA2024031803423

- Difficulty date: March 11, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 9,206 hours, 4,303 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: Overwing Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT WING SLIDE CAUTION AT GATE / INFO MSG 52 WING SLIDE - R OWEED SLIDE INOP. T/S PER A220 EFIM CODE 3143F0775 SOLUTION ID #2-29570. REFERENCE LOG 0248302 FOR WORK PERFORMED AND PARTS INFORMATION. R/R A220 RH OVER WING SLIDE. (LP# 5069896, 0248302)
